# SDR AMTA200501158

- Difficulty date: December 14, 2005
- Submitted: March 31, 2006
- Operation: Air carrier
- Aircraft: N163AT
- Make and model: Lkheed 10113853
- Aircraft serial: 1229
- Engine: Rroyce RB211524B4
- System (JASC): 3213 · Main Landing Gear Strut/Axle/Truck
- Part: Lug
- Condition: Corroded
- Location: Lt Mlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT MAIN LANDING GEAR TRUNION FWD FITTING AFT LUG FWD FACE WITH PITTING CORROSION.  REPAIR CARRIED OUT IAW SRM AND CADIUM PLATING CARRIED OUT IAW SRM.  TREATED, PRIMED AND PAINTED PARTS AS REQUIRED IAW SRM.  (K)
